Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent masturbation, have digestive problems, weak erections, bent penis, testicle pain, hair fall. Remedy?

Dear Doctor, From 2 year back my erections were hard and i was healthy.I masturbate frequently and sometimes one after another.I have my left hand to masturbate. Then slowly symptoms started : 1. I started getting constipation and gas. I like sitting in wash room and holding it for sometime while reading newspaper and then passing on. 2.Then started leakage of drops after urinating. 3. Then started weak erections. 4.After some months when i pass urine then afterwards i get semen smell on my pants which not even me but others can detect. It always and excessively happens. My semen are watery,low volume, infectious (Yellowish), some watery and some thick yellow. 5. Previously my penis shaft was straight. Now its bent to left side may be to stimulating excessively from my left hand during masturbation. 6. Then i got light pain in 4 inches left side of between bellybutton and penis. after masturbation i get itchy, stress and sometimes light pain in left testicle . 7. Then this pain moved to right side and now it switches b/w left and right and it is more in left side. Now it remains their nearly always. Now erections are weaker, hair falling. Kindly help!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi,

Welcome to HCM.
If masturbation is the cause for all these symptoms, pl. stop and see if things get better.
Usually anxiety is the reason for most of these problems.
Hair fall is not related to this.

Have a regular sex partner/ get married and see if you are able to have good sex life. If so, there is nothing to worry.

Take care,
Regards
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor